# SDR DL757081485

- Difficulty date: November 4, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PYLON MOD, THE NR 2 PYLON LT SIDE STRUT WAS FOUND WITH SEVEN OVERSIZE HOLES.  SIX OF THE HOLES WERE CLEANED UP FOR OVERSIZE FASTENERS AND ONE HOLE WAS BUSHED TO THE ORIGINAL HOLE SIZE PER BOEING INSTRUCTIONS.
